Sep 23, 2012
Was treated 4 months ago 3 shots my titer was 1:128 it still remains the same why ?
| Response from Dr. Holodniy
Because it can take longer for the titer to decrease, despite having effective treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Sensual Massage Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.